Hey everyone. I am doing the phen/hcg and following an 800 calorie diet. The problem is, I feel so weak. I told the dr. and they said the phen should give me energy but it doesn't. They don't offer b-12 so that option is out. I feel like I need to eat more but I don't know what to eat that will make me feel better without ruining my diet. Adding more fruit/orange juice hasn't helped any. Any suggestions?
Noone should be following an 800 calorie diet. That's why you're weak, probably has nothing to do with the medication. You really shouldn't go under 1200 calories a day. Surely, your doctor didn't tell you to cut back to 800 a day and if he did, I would get a second opinion, that's very unhealthy.
I'm feeling weak and shakey (shaky) as well. I've only been at it for three days, and I'm on the more moderate appetite suppressant. I cut down from 1/2 pill to 1/4, and after about 30 minutes, here came that awful feeling again. I don't think the pills are my ticket!
I now eat protein at each meal. I am only supposed to have 4 1/2 oz. at dinner but that's just crazy! I eat half an egg white at breakfast, 1 1/2 oz. of tuna for lunch, and 2-3 oz. of shellfish or chicken for dinner. I am feeling much better. Not sure how it's affecting my weight loss--I go to the dr. on Tuesday and I will post my results then.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.